# SDR UPS03240322

- Difficulty date: March 8, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- Aircraft time: 66,366 hours, 48,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING, SUSPECT CRACK AT I/B TRACK RIB ON NR 4 SLAT.  CRACK STOP DRILLED IAW SRM 51-10-01.
